# SDR USAA000476

- Difficulty date: March 24, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N819US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Part time: 49,223 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORROSION ON DOOR JAMB 1.5 INCH BY 2 INCH, DOOR JAMB BEAM STATION 1170 TO 1212.  DEFECTIVE PART REPLACED WITH NEW BEAM.  (M)
